Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Note on the heat equation


Authors: Garrett Birkhoff and Jack Kotik
Journal: Proc. Amer. Math. Soc. 5 (1954), 162-167
MSC: Primary 36.0X
DOI: https://doi.org/10.1090/S0002-9939-1954-0060120-2
MathSciNet review: 0060120
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Goursat, Cours d'analyse mathematique, 5th ed., Paris, Gauthier-Villars, 1942, vol. 3.
  • [2] D. V. Widder, Positive temperatures on an infinite rod, Trans. Amer. Math. Soc. vol. 55 (1944) pp. 85-95. MR 0009795 (5:203f)
  • [3] E. J. McShane, Integration, Princeton University Press, 1944. MR 0082536 (18:567a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 36.0X

Retrieve articles in all journals with MSC: 36.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0060120-2
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society